Advertisement

Siberian Mathematical Journal

, Volume 36, Issue 2, pp 335–337 | Cite as

Complete classes of regular polygons with finitely many idempotents

  • E. V. Ovchinnikova
Article

Keywords

Regular Polygon Complete Classis 
These keywords were added by machine and not by the authors. This process is experimental and the keywords may be updated as the learning algorithm improves.

Preview

Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.

References

  1. 1.
    L. H. Tram, “Characterization of monoids by regular acts,” Period. Math. Hungar.,16, 273–279 (1985).Google Scholar
  2. 2.
    A. A. Stepanova, “Axiomatizability and model completeness of the class of regular polygons,” Sibirsk. Mat. Zh.,35, No. 1, 181–193 (1994).Google Scholar
  3. 3.
    T. G. Mustafin, “On stability theory of polygons,” in: Trudy Inst. Mat. (Novosibirsk). Vol. 8: The Theory of Models and Its Applications [in Russian], Novosibirsk, Nauka, 1988, pp. 92–107.Google Scholar

Copyright information

© Plenum Publishing Corporation 1995

Authors and Affiliations

  • E. V. Ovchinnikova
    • 1
  1. 1.Novosibirsk

Personalised recommendations